# SDR AWXA200301307

- Difficulty date: October 6, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK THE VERTICAL STABILIZER RT AFT ATTACH DRAG FITTING AT THE FORWARD FUSELAGE LUG WAS FOUND PITTED.  MAINTENANCE REMOVED AND REPLACED THE VERTICAL STABILIZER RT AFT ATTACH DRAG FITTING IAW B737-300 SRM 51-40-02 PG 38 FIG 8 & 12.
